Re: Bone and Joint pain .
Interesting question, because I've noticed I seem to have some joint pain. I just started Prevacid about 5 days ago, because I'm having to take antibiotics for the H Pylori stomach infection. Doctor says I have to take the Prevacid also to help kill the infection. But as soon as I finish up the next 5 days of antibiotics, I'm coming off Prevacid. I don't have acid reflux or heartburn. I think it makes mine worse. I've noticed the slight chest pains have come back too - -and I attribute it to the Prevacid.
I will also admit I used to take Fosamax for about 6 years due to bone loss, but I had to quit taking it when I started having this GI problem. But fortunately my last couple of bone density tests showed that my bone loss has been replaced -- I give credit to the Fosamax for that. But I don't plan on going back on it either because of the GI problems.
anyway, so that means either it's the Prevacid or I may becoming deficient in calcium, etc., cause I haven't been taking it either.
So I didn't really answer your question, but thought I would put in my experience.